# SDR C2XA96IA301

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: S52376114205
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR ACTUATOR SUPPORT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
